# SDR UIEA2015020300073

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,652 hours, 22,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EMER LIGHT BURNED OUT.  CLEANED FWD SOCKET OF RT WING LIGHT ASSEMBLY.  ALSO RELAMPED BULB IAW AMM 33-51-06 201.  OPERATIONAL TESTED OK.
